Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Every closed orientable 3-manifold is a 3-fold branched covering space of $S^3$

Author: Hugh M. Hilden
Journal: Bull. Amer. Math. Soc. 80 (1974), 1243-1244
MSC (1970): Primary 55A10, 57A10; Secondary 55A25
MathSciNet review: 0350719
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. Alexander, Note on Riemann spaces, Bull. Amer. Math. Soc. 26 (1920), 370-372.
  • 2. R. H. Fox, Construction of simply connected 3-manifolds, Topology of 3-Manifolds and Related Topics (Proc. The Univ. of Georgia Inst., 1961), Prentice-Hall, Englewood Cliffs, N. J., 1962, pp. 213-216. MR 25 #3539. MR 140116
  • 3. J. M. Montesinos, Sobre la conjetura de Poincaré y los recubridores ramificados sobre un nudo, Tesis doctoral, Publicada en Departamento de Publicaciones de la Facultad de Ciencias de la Univ. de Madrid, 1971.
  • 4. J. M. Montesinos, Reduction of the Poincaré conjecture to other geometrie conjectures, Rev. Mat. Hisp.-Amer. (4) 32 (1972), 33-51. (Spanish) MR 47 #2590. MR 314038
  • 5. J. M. Montesinos, Una nota a un teorema de Alexander, Rev. Mat. Hisp.-Amer. (4) 32 (1972), 167-187. MR 385838

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A10, 57A10, 55A25

Retrieve articles in all journals with MSC (1970): 55A10, 57A10, 55A25

Additional Information


American Mathematical Society